# SDR RAIA961026

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SPECL156T4040
- Condition: Punctured
- Location: Bs 148-114r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED PUNCTURE IN FUSELAGE SKIN ON RIGHT SIDE AT STATION 148 AT STRINGER 114R.  REPAIR PERFORMED IAW SRM 51-50-21.  (M)
